Positive symmetric solutions of singular semipositone boundary value problems

Rudd, Matthew and Tisdell, Christopher C.: Positive symmetric solutions of singular semipositone boundary value problems. Electronic journal of qualitative theory of differential equations : special edition, (1) 24. pp. 1-10. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_024_001-010.pdf

Download (122kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 24
Page Range: pp. 1-10
ISSN: 1417-3875
Uncontrolled Keywords: Határérték probléma - pozitív megoldások
Additional Information: Bibliogr.: 10. p.
Date Deposited: 2017. May. 19. 11:21
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42803

Actions (login required)

View Item View Item